MAUDE Adverse Event Report: STERIS CANADA ULC THREE-LEVEL MANIFOLD RACK

STERIS CANADA ULC THREE-LEVEL MANIFOLD RACK
Model Number FD77900
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the reported event, user facility personnel reattached the hose and continued to utilize the three-level manifold rack.A steris service technician inspected the three-level manifold rack and hose and found no issues with the function or operation with the equipment.The three-level manifold rack was returned to service and no additional issues have been reported.
 
Event or Problem Description
The user facility reported that while an employee was unloading the three-level manifold rack from their washer/disinfector, the flexible hose disconnected, and hot water ran out of the hose and contacted the employee's ankle subsequently causing a burn.The employee sought and received medical treatment (bandage).

Brand Name
THREE-LEVEL MANIFOLD RACK
Common Device Name
THREE-LEVEL MANIFOLD RACK
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key17309206
Report Number9680353-2023-00024
Device Sequence Number7261001
Product Code MEC
UDI-Device Identifier00724995151218
UDI-Public00724995151218
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFD77900
Device Catalogue NumberFD77900
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown